# SDR SWIA200820729

- Difficulty date: December 26, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 15,641 hours, 13,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2669 - PASSENGER DOOR FLOOR LEVEL EMERGENCY SIGN HAS TWO BULBS OUT.  RELAMPED.
